# SDR AALA20160203007

- Difficulty date: January 14, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 19,058 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION PANEL HAS CORROSION AROUND THE FASTENER HOLES, FROM STATION 500 - 500C, RT SIDE.  R & R Z ANGLE & SPLICE IAW SRM 53-00-53-2R.  ACFT IN BASE MX.
